# SDR CHQA20130726192

- Difficulty date: July 26, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500845
- Aircraft time: 20,440 hours, 17,958 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,570 hours, 22,769 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN LANDING GEAR WAS SELECTED UP,  RECEIVED A LANDING GEAR AIR-GROUND FAIL MESSAGE AND THAT THE LANDING GEAR DID NOT RETRACT.  FOLLOWED THE QUICK REF HANDBOOK AND DECLARED AN EMERGENCY.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  ACFT FOUND SAFE FOR FERRY FLIGHT.  MX REPLACED THE NLG WEIGHT ON WHEELS PROXIMITY SWITCH AND THE NLG PROXIMITY SWITCH HARNESS (W019).  OPS CHECKED AND LANDING GEAR SWINGS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
